MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® UROLOGIST'S TRAY; UROL TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® UROLOGIST'S TRAY; UROL TRAY
Model Number 123400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that upon opening packaging but before use, the product was melted.
 
Additional Manufacturer Narrative
The reported event was confirmed, however, the cause is unknown.Visual evaluation of the returned sample noted one opened (no original packaging), middle tray(pv0272) of the urologist tray with minimal contents.It was noted that there was a crack perpendicular to the middle tray edge that went beyond the narrow cavity with two filiform catheters still inside.This does not meet the specification "part shall be free from holes, tears, and cracks" per inspection procedure.Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure could be inappropriate material selection.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "corrugated shipping case is to be capable of supporting boxes during palletization and warehousing without bursting, bulging, or damaging contents.".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® UROLOGIST'S TRAY
Common Device Name
UROL TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9647825
Report Number1018233-2020-00630
Device Sequence Number3130102
Product Code KOE
UDI-Device Identifier00801741000294
UDI-Public(01)00801741000294
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number123400
Device Catalogue Number123400
Device Lot NumberNGDW3315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1